# SDR CA011127006

- Difficulty date: November 26, 2001
- Submitted: February 5, 2002
- Operation: General aviation
- Make and model: Beech C90
- Aircraft time: 8,159 hours
- Engine: Pwa PT6A21
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON A RECENT ROUTINE INSPECTION ON LJ886 A CRACK WAS FOUND ON THE LT UPPER WING SKIN AT STA 175 AND WL 81 SEEN FROM THE UNDERSIDE IN THE WHEELWELL.  THE AFT NACELLE FAIRING WAS REMOVED AND ANOTHER CRACK WAS FOUND AT STA 182 AND WL70.THE AFT NACELLE FAIRING OF THE RT WING WAS REMOVED AND SUBSEQUENTLY TWO MORE CRACKS IN THE SAME LOCATIONS DESCRIBED ON THE LT WING WERE FOUND.
